# SDR CALA9801579

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 23R CORRODED AT STA 477.  THE CORRODED AREA OF STRINGER WAS REMOVED IAW SRM 53-10-3.  A REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-10-2 AND MM 51-20-11.
